Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 363562, 14 pages
Research Article

Existence of Solutions for Fractional-Order Neutral Differential Inclusions with Impulsive and Nonlocal Conditions

1Department of Basic Courses, Nanjing Institute of Technology, Nanjing 211167, China
2Research Center for Complex Systems and Network Sciences and Department of Mathematics, Southeast University, Nanjing 210096, China

Received 21 March 2012; Accepted 19 May 2012

Academic Editor: Zengji Du

Copyright © 2012 Chao Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Junfeng Zhang, Zhengzhi Han, and Jun Huang, “Homogeneous feedback design of differential inclusions based on control Lyapunov functions,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 10, pp. 2790–2800, 2013. View at Publisher · View at Google Scholar
  • Tao Zou, Jianfeng Qu, Yi Chai, Maoyun Guo, and Congcong Liu, “Uniform Stability of a Class of Fractional-Order Nonautonomous Systems with Multiple Time Delays,” Journal of Applied Mathematics, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Hilmi Ergören, “Impulsive functional delay differential inclusions of fractional order at variable times,” Advances in Difference Equations, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar
  • Hilmi Ergören, “Impulsive fractional differential inclusions with flux boundary conditions,” Filomat, vol. 31, no. 4, pp. 953–961, 2017. View at Publisher · View at Google Scholar